Alert archive / Delaware / Areal Flood Advisories in 2012

Areal Flood Advisory 95, NWS Philadelphia/Mount Holly

July 28, 2012Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2012, 10:15 PM EDT for Sussex County, Delaware. It was in force for 69 min.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 10:15 PM EDT (02:15 UTC)
Expired
Jul 28, 2012, 11:24 PM EDT
In force
69 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 19 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WGUS81 KPHI 290215
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 PM EDT SAT JUL 28 2012

DEC005-290515-
/O.NEW.KPHI.FA.Y.0095.120729T0215Z-120729T0515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
1015 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHEASTERN SUSSEX COUNTY IN CENTRAL DELAWARE...

* UNTIL 115 AM EDT

* AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN 
AREA OF HEAVY RAIN MOVING TOWARD THE REGION. THE ADDITIONAL HEAVY 
RAIN COULD RESULT IN STREET FLOODING...AS WELL AS FLOODING OF AREAS 
OF POOR DRAINAGE.

LAT...LON 3859 7547 3890 7548 3894 7531 3879 7515
      3879 7511 3881 7510 3879 7508 3866 7507
      3866 7506 3866 7507 3858 7507

$$

HAYES
1 follow-up statement
219 
WGUS81 KPHI 290324
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT SAT JUL 28 2012

DEC005-290334-
/O.CAN.KPHI.FA.Y.0095.000000T0000Z-120729T0515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
1124 PM EDT SAT JUL 28 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHEASTERN SUSSEX COUNTY...

THE HEAVIEST RAIN HAS MOVED OFFSHORE...AND NO ADDITIONAL FLOODING IS 
EXPECTED. 

LAT...LON 3859 7547 3890 7548 3894 7531 3879 7515
      3879 7511 3881 7510 3879 7508 3866 7507
      3866 7506 3866 7507 3858 7507

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 6:50 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 28, 6:50 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE
WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST
SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY
INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS
THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA
THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A VERY ACTIVE AFTERNOON WAS TRANSITIONING INTO A VERY ACTIVE
EVENING AROUND 600 PM.

IN OUR REGION, THERE WERE NUMEROUS SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN FROM CENTRAL PENNSYLVANIA INTO THE POCONOS, THE LEHIGH
VALLEY AND NORTHERN NEW JERSEY. THERE WERE SEVERE THUNDERSTORMS IN
SOUTHERN NEW JERSEY. ANOTHER AREA OF THUNDERSTORMS WAS MOVING
ACROSS CHESAPEAKE BAY TOWARD THE MARYLAND COUNTIES OF KENT, QUEEN
ANNE'S AND TALBOT.

ADDITIONAL WARNINGS AND ADVISORIES FOR SEVERE WEATHER AND
FLOODING ARE LIKELY THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH
535 REMAINS IN EFFECT UNTIL 1000 PM.

THE ACTIVITY MAY SUBSIDE A BIT FOR LATE TONIGHT WITH LINGERING
SHOWERS AND ISOLATED THUNDERSTORMS. WITH THE ABUNDANT LOW LEVEL
MOISTURE, PATCHY FOG IS EXPECTED.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE
VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY
TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM
NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA.

AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON
SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH
DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS
OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S,
MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS
A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS,
MAINLY WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT
TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY.
THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE
ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT
IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH
THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING
SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE.

AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE
SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST
CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY
NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO
MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE
ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES
TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO
DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT
IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE
WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY
RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT OUR
REGION INTO THE EVENING. WHILE CONDITIONS MAY FAVOR VFR, ANY
THUNDERSTORMS COULD DROP CEILING AND VISIBILITY VALUES INTO THE
IFR RANGE. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD LESSEN LATE
TONIGHT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON
SUNDAY.

AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR LATE
TONIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL
MOISTURE.

THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. HOWEVER,
GUSTS ARE POSSIBLE IN AND NEAR THUNDERSTORMS. A LIGHT NORTHWEST OR
NORTH WIND MAY DEVELOP FOR SUNDAY.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER,
THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND
THUNDERSTORMS EACH DAY.

&&

.MARINE...
CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP
SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND
WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE
PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF
WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL
REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY
WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH
THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO
AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT
SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO
AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA
CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...MEOLA
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-292000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-292000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 28, 9:54 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             PENNINGTON              40.33N  74.79W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

&&

EVENT NUMBER PHI1200559

WD
Local storm report, Jul 28, 9:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FURLONG            40.30N  75.08W
07/28/2012  M0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0102 PM     TSTM WND DMG     WEST WINDSOR TWP        40.29N  74.64W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            TREE DOWN IN WEST WINDSOR TWP.

0110 PM     LIGHTNING        HAMILTON TWP            40.21N  74.70W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
            TWP.

0115 PM     LIGHTNING        HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   TRAINED SPOTTER

            LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
            HIGHTSTOWN.

0202 PM     HAIL             HACKETTSTOWN            40.85N  74.83W
07/28/2012  E0.75 INCH       WARREN             NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.

0245 PM     LIGHTNING        7 SE HOPATCONG          40.86N  74.57W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING.

0305 PM     LIGHTNING        LAKE TELEMARK           40.96N  74.50W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
            LAKE TELEMARK.

0448 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
07/28/2012  M45 MPH          ANZ470             NJ   NDBC BUOY

            39 KT THUNDERSTORM WIND GUST AT BUOY 44009.

0515 PM     TSTM WND GST     ATLANTIC CITY AIRPORT   39.46N  74.58W
07/28/2012  M69 MPH          ATLANTIC           NJ   ASOS

            69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
            AIRPORT.

0554 PM     HAIL             ELMER                   39.59N  75.17W
07/28/2012  E0.75 INCH       SALEM              NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN ELMER.

0609 PM     HAIL             LEHIGHTON               40.83N  75.72W
07/28/2012  E0.75 INCH       CARBON             PA   PUBLIC

            PENNY SIZE HAIL REPORTED IN LEHIGHTON.

0625 PM     TSTM WND DMG     DEERFIELD TWP           39.47N  75.13W
07/28/2012                   CUMBERLAND         NJ   911 CALL CENTER

            TREES DOWN IN DEERFIELD TWP.

0637 PM     HAIL             VINELAND                39.46N  75.00W
07/28/2012  E0.50 INCH       CUMBERLAND         NJ   PUBLIC

0642 PM     HAIL             MCDANIEL                38.82N  76.28W
07/28/2012  E1.00 INCH       TALBOT             MD   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MCDANIEL.

0655 PM     TSTM WND DMG     SAINT MICHAELS          38.79N  76.23W
07/28/2012                   TALBOT             MD   TRAINED SPOTTER

            TREES DOWN IN ST MICHAELS.

0718 PM     HAIL             EASTON                  38.77N  76.08W
07/28/2012  E0.50 INCH       TALBOT             MD   PUBLIC

0735 PM     HAIL             MACUNGIE                40.52N  75.55W
07/28/2012  E1.00 INCH       LEHIGH             PA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MACUNGIE.

0808 PM     HAIL             PENNSBURG               40.39N  75.50W
07/28/2012  E1.00 INCH       MONTGOMERY         PA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN PENNSBURG.

0809 PM     HAIL             PRESTON                 38.71N  75.91W
07/28/2012  E0.88 INCH       CAROLINE           MD   PUBLIC

            NICKEL SIZE HAIL REPORTED IN PRESTON.

0812 PM     HAIL             FEDERALSBURG            38.69N  75.77W
07/28/2012  E0.88 INCH       CAROLINE           MD   PUBLIC

            NICKEL SIZE HAIL REPORTED IN FEDERALSBURG.

0820 PM     HAIL             ROYERSFORD              40.19N  75.54W
07/28/2012  E0.50 INCH       MONTGOMERY         PA   PUBLIC

0826 PM     HAIL             WILMINGTON              39.73N  75.53W
07/28/2012  E0.50 INCH       NEW CASTLE         DE   PUBLIC

0833 PM     HAIL             NEW HOPE                40.36N  74.96W
07/28/2012  E0.75 INCH       BUCKS              PA   PUBLIC

0833 PM     TSTM WND DMG     NEWPORT                 39.71N  75.61W
07/28/2012                   NEW CASTLE         DE   NEWSPAPER

            DOZENS OF TREES DOWN

0838 PM     HAIL             SEAFORD                 38.65N  75.62W
07/28/2012  E0.50 INCH       SUSSEX             DE   PUBLIC

0847 PM     HAIL             WASHINGTON CROSSING     40.29N  74.87W
07/28/2012  E0.75 INCH       BUCKS              PA   PUBLIC

0852 PM     HAIL             TITUSVILLE              40.31N  74.88W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0911 PM     TSTM WND GST     TRENTON AIRPORT         40.28N  74.81W
07/28/2012  M63 MPH          MERCER             NJ   ASOS

            63 MPH THUNDERSTORM WIND GUST AT TRENTON AIRPORT.

0920 PM     HAIL             PRINCETON               40.35N  74.66W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0922 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0926 PM     HAIL             PENNINGTON              40.33N  74.79W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0927 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

0929 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

0929 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0933 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            LARGE BRANCHES BROKEN

0936 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0938 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533
PHI1200536 PHI1200534 PHI1200535 PHI1200537 PHI1200539 PHI1200538
PHI1200540 PHI1200544 PHI1200543 PHI1200541 PHI1200545 PHI1200546
PHI1200547 PHI1200548 PHI1200549 PHI1200550 PHI1200542 PHI1200554
PHI1200553 PHI1200559 PHI1200552 PHI1200551 PHI1200556 PHI1200555
PHI1200557 PHI1200558

WD
Local storm report, Jul 28, 9:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/28/2012  M52 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1200560

WD
Local storm report, Jul 28, 10:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
07/28/2012  M43 MPH          SUSSEX             DE   WEATHER FLOW

&&

EVENT NUMBER PHI1200561

WD
Local storm report, Jul 28, 10:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/28/2012  M52 MPH          OCEAN              NJ   WEATHER FLOW

&&

CORRECTED EVENT TIME

EVENT NUMBER PHI1200560

WD
Local storm report, Jul 28, 10:13 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FURLONG            40.30N  75.08W
07/28/2012  M0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0102 PM     TSTM WND DMG     WEST WINDSOR TWP        40.29N  74.64W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            TREE DOWN IN WEST WINDSOR TWP.

0110 PM     LIGHTNING        HAMILTON TWP            40.21N  74.70W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
            TWP.

0115 PM     LIGHTNING        HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   TRAINED SPOTTER

            LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
            HIGHTSTOWN.

0202 PM     HAIL             HACKETTSTOWN            40.85N  74.83W
07/28/2012  E0.75 INCH       WARREN             NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.

0245 PM     LIGHTNING        7 SE HOPATCONG          40.86N  74.57W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING.

0305 PM     LIGHTNING        LAKE TELEMARK           40.96N  74.50W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
            LAKE TELEMARK.

0448 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
07/28/2012  M45 MPH          ANZ470             NJ   NDBC BUOY

            39 KT THUNDERSTORM WIND GUST AT BUOY 44009.

0515 PM     TSTM WND GST     ATLANTIC CITY AIRPORT   39.46N  74.58W
07/28/2012  M69 MPH          ATLANTIC           NJ   ASOS

            69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
            AIRPORT.

0554 PM     HAIL             ELMER                   39.59N  75.17W
07/28/2012  E0.75 INCH       SALEM              NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN ELMER.

0609 PM     HAIL             LEHIGHTON               40.83N  75.72W
07/28/2012  E0.75 INCH       CARBON             PA   PUBLIC

            PENNY SIZE HAIL REPORTED IN LEHIGHTON.

0625 PM     TSTM WND DMG     DEERFIELD TWP           39.47N  75.13W
07/28/2012                   CUMBERLAND         NJ   911 CALL CENTER

            TREES DOWN IN DEERFIELD TWP.

0637 PM     HAIL             VINELAND                39.46N  75.00W
07/28/2012  E0.50 INCH       CUMBERLAND         NJ   PUBLIC

0642 PM     HAIL             MCDANIEL                38.82N  76.28W
07/28/2012  E1.00 INCH       TALBOT             MD   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MCDANIEL.

0655 PM     TSTM WND DMG     SAINT MICHAELS          38.79N  76.23W
07/28/2012                   TALBOT             MD   TRAINED SPOTTER

            TREES DOWN IN ST MICHAELS.

0718 PM     HAIL             EASTON                  38.77N  76.08W
07/28/2012  E0.50 INCH       TALBOT             MD   PUBLIC

0735 PM     HAIL             MACUNGIE                40.52N  75.55W
07/28/2012  E1.00 INCH       LEHIGH             PA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MACUNGIE.

0808 PM     HAIL             PENNSBURG               40.39N  75.50W
07/28/2012  E1.00 INCH       MONTGOMERY         PA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN PENNSBURG.

0809 PM     HAIL             PRESTON                 38.71N  75.91W
07/28/2012  E0.88 INCH       CAROLINE           MD   PUBLIC

            NICKEL SIZE HAIL REPORTED IN PRESTON.

0812 PM     HAIL             FEDERALSBURG            38.69N  75.77W
07/28/2012  E0.88 INCH       CAROLINE           MD   PUBLIC

            NICKEL SIZE HAIL REPORTED IN FEDERALSBURG.

0820 PM     HAIL             ROYERSFORD              40.19N  75.54W
07/28/2012  E0.50 INCH       MONTGOMERY         PA   PUBLIC

0820 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/28/2012  M52 MPH          OCEAN              NJ   WEATHER FLOW

0826 PM     HAIL             WILMINGTON              39.73N  75.53W
07/28/2012  E0.50 INCH       NEW CASTLE         DE   PUBLIC

0833 PM     HAIL             NEW HOPE                40.36N  74.96W
07/28/2012  E0.75 INCH       BUCKS              PA   PUBLIC

0833 PM     TSTM WND DMG     NEWPORT                 39.71N  75.61W
07/28/2012                   NEW CASTLE         DE   NEWSPAPER

            DOZENS OF TREES DOWN

0838 PM     HAIL             SEAFORD                 38.65N  75.62W
07/28/2012  E0.50 INCH       SUSSEX             DE   PUBLIC

0847 PM     HAIL             WASHINGTON CROSSING     40.29N  74.87W
07/28/2012  E0.75 INCH       BUCKS              PA   PUBLIC

0852 PM     HAIL             TITUSVILLE              40.31N  74.88W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0911 PM     TSTM WND GST     TRENTON AIRPORT         40.28N  74.81W
07/28/2012  M63 MPH          MERCER             NJ   ASOS

            63 MPH THUNDERSTORM WIND GUST AT TRENTON AIRPORT.

0920 PM     HAIL             PRINCETON               40.35N  74.66W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0922 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0923 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
07/28/2012  M43 MPH          SUSSEX             DE   WEATHER FLOW

0926 PM     HAIL             PENNINGTON              40.33N  74.79W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0927 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

0929 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

0929 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0933 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            LARGE BRANCHES BROKEN

0936 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0938 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            TREES DOWN

0953 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

            TIME EST..MAY HAVE OCCURRED BETWEEN 930-938P.

&&

EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533
PHI1200536 PHI1200534 PHI1200535 PHI1200537 PHI1200539 PHI1200538
PHI1200540 PHI1200544 PHI1200543 PHI1200541 PHI1200560 PHI1200545
PHI1200546 PHI1200547 PHI1200548 PHI1200549 PHI1200550 PHI1200542
PHI1200554 PHI1200553 PHI1200561 PHI1200559 PHI1200552 PHI1200551
PHI1200556 PHI1200555 PHI1200557 PHI1200558 PHI1200562

WD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:09 PM EDTSevere Thunderstorm WarningPHIKent, Sussex66 min
Jul 28, 8:41 PM EDTSpecial Weather StatementPHINew Castle64 min
Jul 28, 8:51 PM EDTSpecial Weather StatementPHISussex54 min
Jul 28, 9:21 PM EDTSevere Thunderstorm WarningPHISussex23 min
Jul 28, 9:28 PM EDTSpecial Weather StatementPHISussex62 min
Jul 29, 2:23 PM EDTSpecial Weather StatementPHISussex52 min
Jul 29, 3:45 PM EDTSpecial Weather StatementPHISussex60 min

Nearby

Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.